# SDR JBXA0000140

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT AT 6000 FEET, HAD PAX DOOR LATCH MESSAGE AT 8000 FEET PASSENGER DOOR WARNING.  PERFORMED OPS CHECK OF PASSENGER DOOR IAW AMM 52-11-00 CYCLED DOOR NUMEROUS TIMES OPS CHECK GOOD ON THE GROUND AT THIS TIME.
